DEXTER H. HAKE, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I wish to report a case of interstitial nephritis secondary to the use of cimetidine (1, 2).
A 57-year-old male engineer was seen 14 November 1979 with symptoms of peptic esophagitis. At that time, he had normal laboratory findings, including urinalysis data, creatinine, and hematocrit. There was no history or evidence of prior renal disease. He was effectively treated with cimetidine.
He was seen again 2 February 1980 after a trip to Mexico, because of fever. Results of examination and laboratory studies were normal, including creatinine, but the hematocrit was lower at 38. Stools were guaiac
HAKE DH. Interstitial Nephritis and Cimetidine. Ann Intern Med. 1981;94:416. doi: https://doi.org/10.7326/0003-4819-94-3-416_2
Download citation file:
Published: Ann Intern Med. 1981;94(3):416.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use